# SDR MALA080215

- Difficulty date: December 16, 2008
- Submitted: December 20, 2008
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 7,318 hours, 6,238 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF "SMOKE TOILET" CAUTION ILLUMINATED.  FLIGHT ATTENDANT REPORTED SMOKE ALARM SOUNDING.  COMPLETED POM CHECKLIST, PRECAUTIONARY LANDING.  COMPLETED MM 409 NR 352872 REPLACEMENT OF L AND R COALESCER BAGS, INSPECTION FOR OIL LEAKS, REPLACEMENT OF LAV SMOKE DETECTOR.  REF WORK CARD FOR DETAILS.  FROM 409 352872 REPLACED LEFT AND RIGHT COALESCER BAGS PN 783689-3 IAW CRJ200 AMM 21-51-13 COMPLETED GROUND RUN AT PWR SETTINGS OPERATING NR 1 LT AND NR 2 RT A/C PACKS NO FAULT NOTED INSPECTED RT ACM INLET AND NO SIGN OF OIL NOTED REPLACED LAV SMOKE DETECTOR IAW AMM 26-16-00.  OPS CK GOOD.
